# SDR ASOA201200348

- Difficulty date: January 29, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 29,995 hours, 26,535 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 1531B
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ON RETRACTION FROM 8 TO ZERO.  ACFT RETURNED AFTER TAKEOFF.  EMERGENCY DECLARED.  R & R LT BPSU IAW AMM 27-51-10.  OPS CHECKED GOOD.
